# SDR P5CA9701543

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED AND GOUGED FUSELAGE SKIN AT AFT CENTERLINE INBOARD OF TAIL JACK POINT.  REMOVED DAMAGED SKIN, PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION PER BAC NDTM PART 6, NO CRACKS.  INSTALLED NEW SKIN WITH DOUBLER AND TREATED PER BAC SRM 53-30-03 AND 51-10-02.
